# SDR WVER0706201600001

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 28,113 hours, 23,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Part time: 28,113 hours, 23,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM, FWD ANGLE IS CORRODED
